# SDR UPS204160

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND THE NR 1 K-FLAP RIB WAS PITTED AROUND THE CONDUIT MOUNT BOLTS, O/BSIDE.  MAINTENANCE FROZE PLUG HOLES AND INSTALLED REPAIR STRAPS IAW SRM 51-30-2, 57-50-1 AND 51-10-6.
